The derived moduli space of stable sheaves

Kai Behrend, Ionut Ciocan-Fontanine, Junho Hwang, Michael Rose

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


We construct the derived scheme of stable sheaves on a smooth projective variety via derived moduli of finite graded modules over a graded ring. We do this by dividing the derived scheme of actions of Ciocan-Fontanine and Kapranov by a suitable algebraic gauge group. We show that the natural notion of GIT stability for graded modules reproduces stability for sheaves.

Original languageEnglish (US)
Pages (from-to)781-812
Number of pages32
JournalAlgebra and Number Theory
Issue number4
StatePublished - 2014


  • Curved differential graded lie algebras
  • Differential graded schemes
  • Stable sheaves


Dive into the research topics of 'The derived moduli space of stable sheaves'. Together they form a unique fingerprint.

Cite this